I have been getting shots of macugen for 3 yrs and now i'm getting headaches for 4 months
Hello chief Biff. Welcome to the site! I encourage you to read all of the side effects and adverse reactions to Macugen on Drug.com at the link below:
Especially, read the info for medical professionals, as it lists headaches and TIA's as possible effects from Macugen. I am concerned that since these headaches are a new symptom, that you are experiencing a serious adverse effect. You should contact your doctor. Even severe headaches are a serious side effect, and it is recommended that you contact your doctor immediately. Best wishes and I hope you begin feeling better soon.
- Macugen Information for Consumers
- Macugen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Macugen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have age related macular degeneration (wet) I have been given the choice of Avastatin or Lucentis?
Posted 2 Jul 2010 • 2 answers
Posted 23 Jun 2012 • 2 answers
Posted 5 Sep 2012 • 3 answers
Posted 10 May 2013 • 2 answers
Posted 7 Aug 2013 • 2 answers